View Full Version : Initial hair loss due to Minoxidil (Rogaine)

02-08-2012, 12:29 PM
I used Minoxidil for a month. During that period, i noticed more and more thinning of the hair. I attributed it to the initial shedding because of the hair follicle adjusting to the increased blood circulation (according to lot of internet sites). The hair follicle was being forced into the resting phase so that new improved hairs can sprout. I used this product on frontal and crown part of the head. But after a month, I had to stop using minoxidil due to the side effects that I was facing like headache.

Anyway, the hair follicles that were pushed in to the resting phase due to Minoxidil, are they gone? have I lost those hairs permanently?

I used it for a month and I have stopped using it for a month now.

Please help!!

Tracy C
02-08-2012, 01:35 PM
I used it for a month and I have stopped using it for a month now.

You did not use Minoxidil long enough for it to make much difference. You need to have used it for at least four to six months.

You interrupted the treatment before the medicine could strengthen your week hair follicles. If those follicles are to week to recover without the medication, they may not grow back. Only time will tell.

The possible side effects of Minxodil are very mild and well tolerated by most people who use it. If it makes you feel better, try using it only once per day for a short while and see how you do. If you are not already using Nizoral once or twice per week, now is a good time to start. Also talk to your doctor about Propecia or generic Finasteride.

02-09-2012, 05:20 AM
Please don't copy and paste between different sections of the forum. your post will be seen.